Segui
Ralph Kaufmann
Ralph Kaufmann
Professor of mathematics, Purdue University
Email verificata su math.purdue.edu - Home page
Titolo
Citata da
Citata da
Anno
Stringy K-theory and the Chern character
TJ Jarvis, R Kaufmann, T Kimura
Inventiones mathematicae 168 (1), 23-81, 2007
952007
Quantum cohomology of a product
M Kontsevich, Y Manin, R Kaufmann
arXiv preprint q-alg/9502009, 1995
871995
Feynman categories
RM Kaufmann, BC Ward
arXiv preprint arXiv:1312.1269, 2013
812013
Orbifolding frobenius algebras
RM Kaufmann
International Journal of Mathematics 14 (06), 573-617, 2003
682003
Arc operads and arc algebras
RM Kaufmann, M Livernet, RC Penner
Geometry & Topology 7 (1), 511-568, 2003
652003
Pointed admissible G-covers and G-equivariant cohomological field theories
TJ Jarvis, R Kaufmann, T Kimura
Compositio Mathematica 141 (4), 926-978, 2005
582005
Notes on topological insulators
RM Kaufmann, D Li, B Wehefritz-Kaufmann
Reviews in Mathematical Physics 28 (10), 1630003, 2016
552016
On spineless cacti, Deligne’s conjecture and Connes–Kreimer’s Hopf algebra
RM Kaufmann
Topology 46 (1), 39-88, 2007
542007
On spineless cacti, Deligne’s conjecture and Connes–Kreimer’s Hopf algebra
RM Kaufmann
Topology 46 (1), 39-88, 2007
542007
On several varieties of cacti and their relations
RM Kaufmann
Algebraic & Geometric Topology 5 (1), 237-300, 2005
542005
Higher Weil-Petersson volumes of moduli spaces of stablen-pointed curves
R Kaufmann, Y Manin, D Zagier
Communications in mathematical physics 181, 763-787, 1996
531996
Closed/open string diagrammatics
RM Kaufmann, RC Penner
Nuclear Physics B 748 (3), 335-379, 2006
512006
A proof of a cyclic version of Deligne’s conjecture via cacti
RM Kaufmann
Mathematical Research Letters 15 (5), 901-921, 2008
492008
Moduli space actions on the Hochschild co-chains of a Frobenius algebra I: cell operads
RM Kaufmann
Journal of Noncommutative Geometry 1 (3), 333-384, 2007
482007
Yu. Manin, and D. Zagier
R Kaufmann
Higher Weil-Petersson volumes of moduli spaces of stable n-pointed curvesá…, 1996
451996
Singularities with symmetries, orbifold Frobenius algebras and mirror symmetry
RM Kaufmann
Contemporary Mathematics 403, 67-116, 2006
442006
The odd origin of Gerstenhaber brackets, Batalin-Vilkovisky operators, and master equations
RM Kaufmann, BC Ward, JJ Z˙niga
Journal of Mathematical Physics 56 (10), 2015
35*2015
Moduli space actions on the Hochschild co-chains of a Frobenius algebra II: Correlators
RM Kaufmann
Journal of Noncommutative Geometry 2 (3), 283-332, 2008
352008
Associahedra, cyclohedra and a topological solution to the A∞ Deligne conjecture
RM Kaufmann, R Schwell
Advances in Mathematics 223 (6), 2166-2199, 2010
292010
Orbifold Frobenius algebras, cobordisms, and monodromies
RM Kaufmann
Contemporary Mathematics 310, 135-162, 2002
282002
Il sistema al momento non pu˛ eseguire l'operazione. Riprova pi¨ tardi.
Articoli 1–20